# SDR REXA2021120701061

- Difficulty date: October 25, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R389541
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERRATED PLATES (FWD & AFT) AT GALLEY SERVICE DOOR SURROUNDS ARE CORRODED. 	C/A: REMOVED AND REPLACED SERRATED PLATES IAW CRJ 900 AMM 53-21-27-000/400-802-A021
